- July 19, 2012 at 12:28 pm #87204
Can anyone help.. I am getting itching sensations after taking Molybdenum and probiotics should i carry on taking them is this die off or allergy? I seem to be having reactions to anything that will help..
Probiotics is an instant reaction but the molybdenum takes a while to kick in ;o(July 19, 2012 at 12:34 pm #87208
Check your probiotics and make sure it doesn’t contain sugar, maltodextrin, etc.
I believe the itching and reaction symptoms you are experiencing are die-off symptoms where candida dies and floods your body with toxins.
-rasterJuly 19, 2012 at 12:51 pm #87210
Can moly cause die off? is so should i just keep taking it will it subside eventually?
I can cope with it when i have some anti hystamineJuly 19, 2012 at 3:03 pm #87216
Are you taking “Molybdenum Amino Acid Chelate?”
Here’s a post abuot it and how it works…
I haven’t heard of molybdenum causing die-off, it should prevent it.
-rasterJuly 23, 2012 at 1:27 am #87399
Yes its Chelated it seems to be happening with a lot of things recently especially the antifungals it last a few hours and then i get the normal die off symptoms..I got in an epsom salt bath and it stops it so am guessing it must be some wierd die off ;o( thanks for the advice..July 23, 2012 at 10:23 am #87431
It typically gets better as you heal from my experience and should completely dissappear within weeks to months.
You must be logged in to reply to this topic.